# SDR AALA200802650

- Difficulty date: October 1, 2008
- Submitted: November 1, 2008
- Operation: Air carrier
- Aircraft: N460AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49565
- Aircraft time: 59,857 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720003
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT SEAT 32D INOPERATIVE.  REPLACED LIGHT ASSEMBLY AT SEAT 32D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
